# SDR SWIA2023050200001

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 37,422 hours, 36,737 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT CAUTION, THEN CABIN ALT WARNING. RAN QRH PRESSURE DIFFERENTIAL WOULD NOT GO ABOVE 1.5. SWAPPED BLEEDS TO APU ON DESCENT DID NOT CHANGE. PASSENGER MASKS DROPPED. (FLT 5286 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
